Getting Creative With Laws Advice

Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It

Nowadays, there is a certain case that is making quite a noise in the field of law and sciences wherein young boys have allegedly developed male breasts upon their usage of a certain antipsychotic drug called Risperdal and this is the reason why there are so many attorneys and lawyers conducting their own investigation. In line with the said allegation, the manufacturing company who is mass producing the said antipsychotic drug were also said to have failed in providing adequate and sufficient information and warnings about the risk the said drug might have as well as in conducting proper research about the negative effects that the said drug may have.

Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.

There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.

There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.

There has been so many cases regarding this matter against the manufacturing company mass producing Risperdal and one hundred thirty of the said cases are focused towards the allegations that such drug causes the development of breasts in male. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. It would also be best for you to ask the help and assistance of lawyers dealing with this kind of cases for you to have a much better stand.

Leave a Reply

Your email address will not be published. Required fields are marked *